# SDR SWAA2020070195836

- Difficulty date: June 13, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 45,001 hours, 22,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR DAMAGED AT STA 260.  PERMANENT REPAIR OF DAMAGE FOUNND ON FLIGHT DECK FLOOR AT STA 260 WAS ACCOMPLISHED ON EA 1-A53-33179 REV 1.
